All I can tell you is what my doctor told me. I started taking it 2 months ago. He said if I had to be on it long term that we would "ween" me off by decreasing the dosage gradually. It takes a little while this way but it is the safest and easiest way to do it without suffering through withdrawls. I'm not a medical expert though, so you should talk to your doctor and see what he suggests. Good luck my friend! If you need anyone to talk to let me know and let us know how you are doing!
Hello, I just found this group in hopes to get answers to your same question. I am in the same situation and I have been experiencing the side effects of zolpidem. This isn't an answer, just wondering if you have found anything useful to be able to stop taking it, maybe psychological treatment, new diet, exercise? I don't know, I am just also desperate because I know I am dependant on it and it's affecting my health badly.
- Zolpidem Information for Consumers
- Zolpidem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zolpidem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2012 • 2 answers
Posted 15 Apr 2013 • 1 answer
Posted 21 Mar 2014 • 1 answer
Posted 23 Sep 2014 • 2 answers
Posted 5 Jul 2016 • 0 answers